# SDR YENA2023082400982

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 64,258 hours, 22,826 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 AT AFT GALLEY AREA (CRACK INDICATION FROM HOLE 3 OF FRAME 68 LH DOOR STOP FITTING 1 AT AFT GALLEY AREA. CRACK D EPTH IS 0.076 INCH AND CRACK DIRECTION IS 9 O CLOCK (LOOKING AFT)); AEROMAN WO# 2023-272/1 2023-424814  PERFORMED REPAIR HOLE 3 LOC ON FR68 LH DOOR STOP FITTING 1. IAW A320 SRM 53-41-12-300-010 THIS REPAIR IS CATEGORY B. INSPECTION THRESHOLD FROM TIME OF ADL/ REPAIR EMBODIMENT FC 24,500 FH NOT  RELEVANT. SUBSEQUENT INSPECTION AT INTERVALS FC 10,700 FH NOT RELEVANT. INSPECTION METHOD HFEC  REFER TO NTM CHAPTER 51-10-08. AND ROTO TEST REFER TO AMM 53-41-00-220-813. IAW SRI A320 53-41-12-205-009. TABLE 002. FUR-A320-53-00845 CREATED.
